# SDR AALA201902259017

- Difficulty date: February 21, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N315PE
- Make and model: Boeing 737823
- Aircraft serial: 31261
- Aircraft time: 6,662 hours, 2,633 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Antenna
- Part number: S67200228
- Part serial: 90114942
- Condition: Faulty
- Location: Radio Altimeter
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT WITH THRUST LEVERS AT IDLE, THREE RED GEAR WARNING INDICATORS WERE OBSERVED AND WARNING HORN WAS MOMENTARILY HEARD TWICE THEN WENT AWAY. THE GEAR LEVER WAS IN THE UP POSITION. THE AIRCRAFT WAS GROUNDED.   DOWNLOADED THE FDR AND FOUND THAT BOTH RADIO ALTIMETERS HAD A MOMENTARY SPIKE IN ALTITUDE FROM GREATER THAN 5,000FT. TO LESS THAN 800FT. CAUSING THE WARNING LIGHTS AND HORN TO COME ON. REPLACED NR 2 FWD RADIO ALTIMETER IAW 34-33-21. OPS CHECK NORMAL..
